Anxious

I started Fluoxetine/Prozac 3 days ago and today, just a few minutes ago I started feeling really panicked and anxious. I have anxiety and depression, and I know that some antidepressants are known for worsening anxiety.

Also, I drink a 500ml energy drink almost daily (I'm not sleep deprived, it's just a habit). I've been told that caffeine doesn't mix well with meds, and I was wondering if it would have anything to do with that.

3 Replies

oldestnewest
  • Give it time it takes a while for pill to work

  • I can tell you from experience that those meds and caffeine are a bad mix. I know it can be a hard habit to break, but you might want to start cutting down on your caffeine pronto. Talk to your doctor if you have any other questions.

  • Hello, I have had a panic disorder for over 20 years and I have been off and on Prozac. It can make anxiety worse at first but I feel it's worth the first few weeks of side effects. Caffeine is bad for anxiety period! I try to avoid caffeine until I know I'm feeling better. It usually takes 4-6 weeks for the side effects to go away. Talk to your Doctor if you continue to feel anxious .

You may also like...